# SDR DALA2019062503845

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,074 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 33 TO 37 RT SIDE EMERGENCY LIGHTS WILL NOT SHUT OFF. REMOVED AND REPLACED EMEG BATTERY PACK AT M11648 PER B757 AMM 33-51, OPS CHECKED GOOD.
